MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580); Joint effusion (4849)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10: concomitants: 5568738, 02-010-03-0230 - logic cr femoral cem, left, sz 3.5437539, 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.3629971, 02-012-49-3009 - logic cr tib insert slope++, sz 3, 9mm.5499811, 200-02-32 - three peg patella 32mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 55 yo female, initial left knee implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2023, approximately 4 years 4 months post the initial procedure.Reason for the revision was not reported.Recalled poly indicated.There were no surgical delays.The patient was last known to be in stable condition following the event.No device return anticipated as the hospital would not allow it to be returned.
 
Additional Manufacturer Narrative
H3.Investigation - based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, the reason was not reported, poly recall was cited.These devices are used for treatment not diagnosis.D8- this device was not serviced by a 3d party.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3, g4, h6.The following sections were corrected: d1, h6.Mdr section codes updated/corrected: a, b, e, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16668552
Report Number1038671-2023-00573
Device Sequence Number12280007
Product Code JWH
UDI-Device Identifier10885862174413
UDI-Public10885862174413
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 9MM
Device Catalogue Number02-012-49-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/09/2023
01/06/2025
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/09/2023
01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale